# SDR SWAA2012032202507

- Difficulty date: March 14, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 28,633 hours, 16,713 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG5412
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LATCHING MECHANISM BROKEN.  REMOVED AND REPLACED SLIDE PER MT.
